# SDR DXTA2022021156540

- Difficulty date: February 10, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N614QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605580
- Aircraft time: 13,860 hours, 10,742 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT FORWARD EMERGENCY LIGHT STRIP ON THE CABIN FLOOR, IS INOP///SIGN-OFF///RESEATED CONNECTORS AT FWD LIGHT ASSY.  SYS CK GOOD..  ALL WORK PER CESSNA MODEL 560XL MM 33-20-00.
